RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 433–447 (Mi izv2118)  

On the simplicity of the lattice of ideals of local rings of finite-to-one mappings of spaces of the same dimension

A. N. Shoshitaishvili


Abstract: In this paper we prove that the set of all ideals of a local ring which is a finite-dimensional $C$-algebra or $R$-algebra is canonically representable as a union of Grassmann varieties. We use this to determine the lattices of ideals of local rings of certain mappings. We give simple necessary and sufficient conditions for the simplicity of the lattice of ideals of the local ring of a finite-to-one mapping of spaces of the same dimension.
Bibliography: 6 titles.

Full text: PDF file (1460 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 413–428

Bibliographic databases:

UDC: 519.4
MSC: Primary 13E10, 13H05; Secondary 16A36, 32B10
Received: 14.02.1974

Citation: A. N. Shoshitaishvili, “On the simplicity of the lattice of ideals of local rings of finite-to-one mappings of spaces of the same dimension”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 433–447; Math. USSR-Izv., 10:2 (1976), 413–428

Citation in format AMSBIB
\Bibitem{Sho76}
\by A.~N.~Shoshitaishvili
\paper On the simplicity of the lattice of ideals of local rings of finite-to-one mappings of spaces of the same dimension
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 433--447
\mathnet{http://mi.mathnet.ru/izv2118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409460}
\zmath{https://zbmath.org/?q=an:0348.13002}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 413--428
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001701}


Linking options:
  • http://mi.mathnet.ru/eng/izv2118
  • http://mi.mathnet.ru/eng/izv/v40/i2/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:155
    Full text:48
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019